Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Prescribed pencom la for rheumatic heart, causing allergy. What should I do?

hello sir, i am sumit pal ,age 25+ suffering from rheumatic heart at the age of 12 yrs .I am taking pencom la12 after 21 days interval .now yesterday when i was going to take it the doctor first test on skin and he saw that allergy creates then the doctor refused to push it on my body. what can i do now ? ecco -cardiography report is grade 1 MR (ECCENTRIC JET), GRADE 1 AR, NO PULMONARY HYPERTENSION.SUGGEST ME SIR
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
penicillin is the best for the disease but many patients are sensitive to penicillins therfefore we do tests for penicillins if there is allergy in no way we can give this i will recomend you to consult your doctor whos treting you to give some alternative medicine for this
there are so many altenatives but we have to decide according to the condition so it will be best to consult the doctor who is treting you
Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor